I'm sorry your friend is ill at the moment....
I hope his chemo goes as smoothly as it can possibly go and that he recovers very very fast from this battle that he's having to fight right now...
I know cytoxan and chemo for melanoma aren't the same at all, but one thing a very good friend of mine did and that always helped me on the day after I got cytoxan (when the nausea was at its worst) was bring these really small cheesecake ice-creams that I loved to the hospital. I usually couldn't eat more than a small bite but something about the ice-creams, I've always thought it was that they were cold and kind of bland tasting (as in not salty, not particularly sweet, not spicy so nothing that could upset one's already upset tummy), helped soothe my nausea just a little bit. Also the fact that my friend was there month after month repeating this little ritual helped immensely.
Keeping my fingers, toes and eyes crossed for everything to go well with your friend's treatments. I'm sure you will do whatever you can to help him through this ordeal, but remember to take good care of yourself too...! :fingers::goodvibes: